View : 22 Download: 0

Square roots of semihyponormal operators have scalar extensions

Title
Square roots of semihyponormal operators have scalar extensions
Authors
Ko E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2003
Journal Title
Bulletin des Sciences Mathematiques
ISSN
0007-4497JCR Link
Citation
vol. 127, no. 6, pp. 557 - 567
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper, we study some properties of (SH), i.e., square roots of semihyponormal operators. In particular we show that an operator T∈(SH) has a scalar extension, i.e., is similar to the restriction to an invariant subspace of a (generalized) scalar operator (in the sense of Colojoara-Foiaş). As a corollary, we obtain that an operator T∈(SH) has a nontrivial invariant subspace if its spectrum has interior in the plane. © 2003 Éditions scientifiques et médicales Elsevier SAS. All rights reserved.
DOI
10.1016/S0007-4497(03)00040-X
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE